The Stacks Project


Bibliography item: Neeman-Grothendieck

authorNeeman, Amnon
titleThe Grothendieck duality theorem via Bousfield's techniques and Brown representability
year1996
typearticle
journalJ. Amer. Math. Soc.
number1
volume9
pages205–236

BibTeX code

You can use the following code to cite this item yourself.

@article{Neeman-Grothendieck,
  author = {Neeman, Amnon},
  title = {The {G}rothendieck duality theorem via {B}ousfield's techniques and {B}rown representability},
  year = {1996},
  journal = {J. Amer. Math. Soc.},
  number = {1},
  volume = {9},
  pages = {205--236},
}